Solution of Fuzzy Non-linear Equation using Bisection Algorithm

Authors

  • Goutam Kumar Saha Department of Mathematics, University of Dhaka, Dhaka-1000,
  • Shapla Shirin Department of Mathematics, University of Dhaka, Dhaka-1000,

DOI:

https://doi.org/10.3329/dujs.v61i1.15096

Keywords:

Bisection method, Fuzzy non-linear equation (FNLE in short), Set of all Linear Fuzzy Real Number (denoted by LFR), Linear Fuzzy Real Number (LFRN in short), Square root and n-th power of a fuzzy number

Abstract

In Classical Mathematics a non-linear equation can be solved by using different types of numerical methods. In this paper a new approach has been introduced to get approximate solutions of a fuzzy non-linear equation with the help of Bisection Algorithm. A non-linear equation over linear fuzzy real numbers is called a fuzzy non-linear equation. Finally, graphical representations of the solutions has also been drawn so that anyone can achieve the idea of converging to the root of a fuzzy non-linear equation.

Dhaka Univ. J. Sci. 61(1): 53-58, 2013 (January)

DOI: http://dx.doi.org/10.3329/dujs.v61i1.15096

Downloads

Download data is not yet available.
Abstract
1050
PDF
1673

Downloads

Published

2013-05-27

How to Cite

Saha, G. K., & Shirin, S. (2013). Solution of Fuzzy Non-linear Equation using Bisection Algorithm. Dhaka University Journal of Science, 61(1), 53–58. https://doi.org/10.3329/dujs.v61i1.15096

Issue

Section

Articles